# SDR CA000215019

- Difficulty date: February 4, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Boeing 727260
- Aircraft time: 34,692 hours, 18,944 cycles
- Engine: Pwa JT8D17
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Condition: Failed
- Location: Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) A/C TURNBACK DUE TO LE FLAP ACTUATOR WOULD NOT RETRACT.  NR 2 LE FLAP INDICATES DOWN WHEN FLAP IN RETRACT POSITION. REPLACED.
